Open Access System for Information Sharing

Login Library

 

Article
Cited 0 time in webofscience Cited 0 time in scopus
Metadata Downloads

Transcendence of zeros of Jacobi forms

Title
Transcendence of zeros of Jacobi forms
Authors
Choie, YKohnen, W
POSTECH Authors
Choie, Y
Date Issued
Dec-2016
Publisher
Springer Verlag
URI
http://oasis.postech.ac.kr/handle/2014.oak/37277
DOI
10.1007/S11139-016-9797-X
ISSN
1382-4090
Article Type
Article
Citation
Ramanujan Journal, 41, 1-3, 319, 322
Files in This Item:
There are no files associated with this item.

qr_code

  • mendeley

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Related Researcher

Researcher

 CHOIE, YOUNG JU
Dept of Mathematics
Read more

Altmetric

Views & Downloads

Browse